Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Tianeptine for escitalopram's emotional blunting? vic80

Posted by metafunj on February 25, 2010, at 14:48:26

In reply to Tianeptine for escitalopram's emotional blunting?, posted by vic80 on February 25, 2010, at 12:57:37

You're not the first person on this thread to experience emotional numbing from Lexapro OR Remeron. Maybe some of those people can talk about their experience. Did you feel numb at all when you first took lexapro before taking Remeron?

I would wait a little while before making a decision. Atleast give lexapro the same amount of time to get the antidepressant effect you received from first taking it. Seems like Remeron was the problem for you, but lexapro can also cause numbness, but usually not that fast.

Taking Tianeptine with lexapro would be an odd combination since tianeptine makes the serotonergic transporters take more serotonin back into the cells, and lexapro blocks this process. I would think that tianeptine alone, would be better for emotions. Wish I could get some in the U.S.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:metafunj thread:937868
URL: http://www.dr-bob.org/babble/20100216/msgs/937876.html